# SDR DALA2020081432791

- Difficulty date: August 11, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 69,585 hours, 29,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 38D FOUND LAYING ON THE FLOOR. CORRECTIVE ACTION: REPLACED ENGRY EXIT LIGHT HOUSING ASSY AT 38D. SYSTEM OPERATION IS NORMAL.
